# SDR SIMA202307253002

- Difficulty date: July 23, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000131
- Aircraft time: 33,936 hours, 25,088 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bypass Valve
- Part number: 2344H000001
- Part serial: 3255
- Condition: Faulted
- Location: Hyd Sys
- Part time: 166 hours, 133 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD 2 OVR TEMP MSG. RAN QRH SAW 100 DEGRESS C AND PSI OF 3100. ROUGHLY 30 MINUTES LATER HYD 2 HI TEMP EICAS MESSAGE REAPPEARED EXACTLY ONE MINUTE LATER HYD 2 OVERHEAT EICAS MESSAGE SAW TEMP PEAK AT 200 DEGREES C AND PSI WAS ZERO RAN QRH EHG PUMP SHUTOFF WAS PRESSED TEMPS REMAINED CONSTANTLY HIGH AND LASTED ROUGHLY 15-20 MINUTES DECLARED EMERGENCY COMPLIED WITH THE EMERGENCY CHECK LISTS LANDED-C/A-REMOVED AND REPLACED #2 HYD SYS HEAT EXCHANGER THERMAL BY-PASS VALVE PER EMB-170 MM 29-11-14 OPS AND LEAK CHECK GOOD AT THIS TIME
